Cambridge Journal of Mathematics
Volume 7 (2019)
A restriction isomorphism for zero-cycles with coefficients in Milnor K-theory
Pages: 1 – 31
We prove a restriction isomorphism for Chow groups of zero-cycles with coefficients in Milnor K-theory for smooth projective schemes over excellent henselian discrete valuation rings. Furthermore, we study torsion subgroups of these groups over local and finite fields.
The author is supported by the DFG through CRC 1085 Higher Invariants (Universität Regensburg).
Received 24 October 2017
Published 26 February 2019